Decapeptyl-OMG the stabbing pains!!

Hi ladies can anyone on decapeptyl relate to stabbing pains in their lower abdomin? I think it could be my ovaries -its below my belly button and just slightly higher than my hips. If i press in or breath out heavy it hurts really bad like someone is sticking pins in! Iv took strong painkillers but not helping.. I also have a dull period pain and my stomach is so bloated. Is this normal? If it gets any worse i dont think i could cope.

8 Replies

oldestnewest
  • Hi

    Things usually get worse with Decapeptyl before they get better, it's your body fighting the shut down. It shouldn't go on for too long; just stop pressing in and breathing out heavily in the meantime ;)

    C x

  • Hi chrissie. thanks for ur reply. Il try not to press in lol.. Feeling very sick off painkillers. . Headache now too. I really really dont like this ,never again. X

  • if you are in th first stage it is a flare. th drug super doses the pituitary gland in the brain that sends out sex hormones to the ovaries. It floods it so much it will shut it down. Thus without signals to the ovaries they too shut down. it can take 2-3 weeks then calms down.

    but that is when without the pituitary gland working you cannot regulate temperature and the hot flushes and cold shivers start. Also all the other side effectsn of not having ovaries working.

    Look them up on the patient advise leaflet as there are so many.

    They don't all hit you at once they come and go.

    Sometimes 8 or more happen at the same time and the bst place to be is in bed.

    Other times it is one or two and you should be able to cope a lot better on those days or hours. It is 24/7 and can really be an ordeal to get through, so if you can't bare the quality of life you have on the drug then it is entirely your choice to stop and not have the next dose if you can't face it. It is not compulsory to have them.

    They don't cure endo and are supposed to relieve your symptoms but they can make other things much worse, so remember if you want to quit you can quit.

    I found the bones and muscle pains to be very very uncomfy, but had most of the other side effects running through my time on the GnRh drugs.

    hair loss, blurred vision, chronic fatigue, terrible mood swings, sickness, skin itches, pains, heart palpitations and so on.Make sure you know what might happen so you aren't caught out and shocked and panic.

  • I too am having the same pains - my ovaries feel like they are being strangled - pulsating - and about to explode at any minute!!

    I'm on my first jab 2 weeks in of Decapeptyl

    I'm taken 1Tramadol and 2 Nurefen every 4 hours which does get rid of the pain

    I asked a Gynaecologist last week about this pain - he said it was normal!!!!

    I've had Endo for 26 years but had kids early ( 2 sons aged 28 & 25)

    Having a full hysterectomy on 18th July now

    I'm 48 now and I've suffered enough

    Keep going ... And good luck

    Imp x

  • Thanks imp, reassuring to know im not going to suddenly explode lol. I feel so down today. My DH isnt taking it well and we ate arguing alot. Just want to be me again. Im 28 and i feel like a old woman. Very weepy x

  • Thanks for your advice impatient.. Woke up feeling like iv got a hangover. Pain is still there but not as bad as yesterday. Im gona keep taking the painkillers for now. Feeling down today. Must be hormones x

  • I must be showing my age then - had no weepy episodes yet - think my hormones

    packed up and left me some time ago :o) haven't even had a hot flush either

    I did take Zoladex when I was 27 for 6 months - was all over the

    place - like your feeling now, but went on HRT after a month and I felt fantastic!!

    It was a very happy 5 months of my life where I was pain free

    Keep going girl....

    Imp x

  • Thanks x

You may also like...